MAUDE Adverse Event Report: SMITH & NEPHEW, INC. REV JOURNEY ART INS BCS STD 7-8 RT 10; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. REV JOURNEY ART INS BCS STD 7-8 RT 10; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71934537
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 11/25/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Case- (b)(4).
 
Event or Problem Description
It was reported that the patient presented on (b)(6) 2020 with a dislocated tkr after crossing legs in a figure 4 position.Surgeon tried a closed reduction with no success so patient was booked for open reduction the next day.The old poly was removed and it was noticed that it was broken.A new journey revision insert was implanted.No other complications were reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.

Brand Name
REV JOURNEY ART INS BCS STD 7-8 RT 10
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11027275
Report Number1020279-2020-07554
Device Sequence Number690564
Product Code JWH
UDI-Device Identifier00885556182710
UDI-Public885556182710
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110837
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2022
Device Catalogue Number71934537
Device Lot Number12FM03023
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/25/2020
Supplement Date Received by Manufacturer08/20/2021
Initial Report FDA Received Date12/17/2020
Supplement Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;